# SDR AALA20130911015

- Difficulty date: September 11, 2013
- Submitted: September 16, 2013
- Operation: Air carrier
- Aircraft: N9615W
- Make and model: Doug DC-9-83
- Aircraft serial: 53562
- Aircraft time: 47,307 hours, 22,395 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SEAT TRACK NR 1 FROM STATIONS 243 TO 580.  INSTALLED NEW SEAT TRACK FROM STATIONS 218 TO 588 IAW AARD 51-00-05-1.
